# SDR CA070604002

- Difficulty date: May 18, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,706 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FLIGHT ON MAY 18 AT 6755.9 TAT, THE PILOT EXPERIENCED A CONTROLLED ENGINE OVERSPEED CONDITION.  THE PILOT WAS NOT GIVEN AT INDICATION IAW MFG FM CRITERIA.  LATER THE PILOT REPORTED THE CONDITION TO THE AME. THE AME DOWN LOADED THE FADEC INFORMATION AND THE FOLLOWING WERE NOTED.  38060 NP AND 53.3 PERCENT Q.  WHICH IS ACTUALLY 80 RPM BELOW THE POINT WHERE THE PILOT WOULD GET A LIGHT BUT OVER THE LIMITS IN MM 72-00-00 AND 77-50-00.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND RETURNED TO THE MAIN MAINTENANCE BASE UNDER A TC FLIGHT PERMIT.  THE ENGINE HAS BEEN REMOVED AND SENT TO MFG FOR INSPECTION. (TC NR 20070604002)
